MAUDE Adverse Event Report: Corcym S.r.l. Memo 4D Annuloplasty Ring; Mitral Annuloplasty Ring

Corcym S.r.l. Memo 4D Annuloplasty Ring; Mitral Annuloplasty Ring
Model Number 4DM-36
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury

Brand Name
Memo 4D Annuloplasty Ring
Common Device Name
Mitral Annuloplasty Ring
Manufacturer (Section D)
Corcym S.r.l.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
Corcym S.r.l.
via per crescentino sn
saluggia, vc 13040
IT   13040
Manufacturer Contact
laura mannino
via per crescentino sn
saluggia, vc 13040
IT   13040
MDR Report Key50909498
Report Number3005687633-2026-00114
Device Sequence Number14971630
Product Code KRH
UDI-Device Identifier08022057015464
UDI-Public(01)08022057015464(240)4DM-36(17)310224
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K180411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4DM-36
Device Catalogue Number4DM-36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexUnknown